# SDR DALA2020030601670

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT H-CHECK FOUND RIGHT WING LOWER SKIN STR L-6.5 WSTA 990.2 - 1018.2 HOLE REPORTED DEFECT IS A COUNTERSUNK FREEZE PLUG. REPAIRED PER ERA 585233-14. (LP 1514884)
